# SDR WX0A2014041372531

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 52,309 hours, 36,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR0953011157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT FS 200, LBL 22.  REMOVED SEAT TRACK, INSTALLED SERVICEABLE SEAT TRACK IAW SRM 51-30-1.   WORK ACCOMPLISHED ON WO 248644  M301 ITEM 364 & WO 1011747  2000-0124.
